Homological stabilization for dedekind rings of the arithmetic type

B. R. Zainalov, A. A. Suslin

Research output: Research - peer-reviewArticle

Abstract

We study the problem of stabilization in the higher K -theory of rings and improved stabilization. The triviality of the group of standard cycles is established in the case of rings of the arithmetic type. Some applications of the obtained results to the problem of homological stabilization are presented.

LanguageEnglish
Pages1658-1671
Number of pages14
JournalUkrainian Mathematical Journal
Volume64
Issue number11
DOIs
StatePublished - 2013

Fingerprint

Stabilization
Ring
K-theory
Cycle
Standards

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Homological stabilization for dedekind rings of the arithmetic type. / Zainalov, B. R.; Suslin, A. A.

In: Ukrainian Mathematical Journal, Vol. 64, No. 11, 2013, p. 1658-1671.

Research output: Research - peer-reviewArticle

@article{379728f1a6a946c28974280a954f4f39,
title = "Homological stabilization for dedekind rings of the arithmetic type",
abstract = "We study the problem of stabilization in the higher K -theory of rings and improved stabilization. The triviality of the group of standard cycles is established in the case of rings of the arithmetic type. Some applications of the obtained results to the problem of homological stabilization are presented.",
author = "Zainalov, {B. R.} and Suslin, {A. A.}",
year = "2013",
doi = "10.1007/s11253-013-0742-5",
volume = "64",
pages = "1658--1671",
journal = "Ukrainian Mathematical Journal",
issn = "0041-5995",
publisher = "Springer New York",
number = "11",

}

TY - JOUR

T1 - Homological stabilization for dedekind rings of the arithmetic type

AU - Zainalov,B. R.

AU - Suslin,A. A.

PY - 2013

Y1 - 2013

N2 - We study the problem of stabilization in the higher K -theory of rings and improved stabilization. The triviality of the group of standard cycles is established in the case of rings of the arithmetic type. Some applications of the obtained results to the problem of homological stabilization are presented.

AB - We study the problem of stabilization in the higher K -theory of rings and improved stabilization. The triviality of the group of standard cycles is established in the case of rings of the arithmetic type. Some applications of the obtained results to the problem of homological stabilization are presented.

UR - http://www.scopus.com/inward/record.url?scp=84880576416&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84880576416&partnerID=8YFLogxK

U2 - 10.1007/s11253-013-0742-5

DO - 10.1007/s11253-013-0742-5

M3 - Article

VL - 64

SP - 1658

EP - 1671

JO - Ukrainian Mathematical Journal

T2 - Ukrainian Mathematical Journal

JF - Ukrainian Mathematical Journal

SN - 0041-5995

IS - 11

ER -